# SDR FDEA202201080200

- Difficulty date: January 8, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 70,719 hours, 15,467 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: AGA717019
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT: STA 1841 - AFT LOWER BULKHEAD FROM LONGERONS 49R-42R,   UNDERSIDE OF SEVERAL NUTPLATES ON SUPPORT HAVE EXFOLIATION CORROSION.(ALL   NUTPLATES MARKED) 0000662326 : SUN, KEVIN   - 03-FEB-2022 00:07  REMOVED AND REPLACED SUPPORT P/N AGA 7170-19 AT CTR CARGO COMPT: STA 1841   LONGERONS 49R-42R REF SRM 51-33-01-0G AND DWG AGA7170-19
